# SDR 2008UALA02446

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 28,316 hours, 10,261 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Part number: MXP401600U
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  F/O`S O2 HARNESS LEAKING AT COUPLER.  FOUND HARNESS COUPLER IS LEAKING O2.  REPLACED F-O MASK STOWAGE BOX ASSY, NO LEAKS NOTED AFTER SERVICE.
